# SDR SWAA2023061354967

- Difficulty date: June 1, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 122YAC SHOWS SEVERAL CRACKS AT FWD CARGO COMPARTMENT<[01] RECEIVED NEW FWD CARGO COMP PANEL 122YAC. PART:453A1220-9; PO#:1792296. PANEL WILL BE INSTALL IN TTG8Q00JDU3C PER AMM 25-52-00-200-803;[02] VERIFIED STEP 1
